# SDR CA111223006

- Difficulty date: December 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 1,821 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160CTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 3116
- Condition: Broken
- Location: Intake Valve
- Part time: 2,058 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE HAD A SUDDEN LOSS OF POWER.  ACFT DIVERTED & LANDED SAFELY. UPON INSPECTION THE ENGINE NR 2 CYLINDER INTAKE VALVE RETAINING STUD WAS FOUND BROKEN. CYLINDER INTERIOR INSPECTED W/BOROSCOPE & NO FAULTS FOUND. CYLINDER VALVE DRIVE TRAIN INSPECTED & NO FURTHER DAMAGE FOUND.  STUD R & R. VALVE CLEARANCE SET, GROUND RUNS C/O FOR LEAK & FUNCTION, NO FAULT FOUND.
